`a`
Related Articles
1

Asymptotic for the perturbed heavy ball system with vanishing damping term

Evolution Equations and Control Theory  Volume 6, Issue 2, Pages : 177 - 186, 2017

Mounir Balti - (email), Ramzi May - (email)

 Abstract       References       Full Text      Related Articles

2

Analysis of a Cahn--Hilliard system with non-zero Dirichlet conditions modeling tumor growth with chemotaxis

Discrete and Continuous Dynamical Systems  Volume 37, Issue 8, Pages : 4277 - 4308, 2017

Harald Garcke - (email), Kei Fong Lam - (email)

 Abstract       References       Full Text      Related Articles

3

Asymptotic analyses and error estimates for a Cahn--Hilliard type phase field system modelling tumor growth

Discrete and Continuous Dynamical Systems - Series S  Volume 10, Issue 1, Pages : 37 - 54, 2016

Pierluigi Colli - (email), Gianni Gilardi - (email), Elisabetta Rocca - (email), Jürgen Sprekels - (email)

 Abstract       References       Full Text      Related Articles

4

Asymptotic analysis of the scattering problem for the Helmholtz equations with high wave numbers

Discrete and Continuous Dynamical Systems  Volume 37, Issue 3, Pages : 1159 - 1181, 2016

Daniel Bouche - (email), Youngjoon Hong - (email), Chang-Yeol Jung - (email)

 Abstract       References       Full Text      Related Articles

5

Fractional diffusion limit of a linear kinetic equation in a bounded domain

Kinetic and Related Models  Volume 10, Issue 3, Pages : 541 - 551, 2016

Pedro Aceves-Sánchez - (email), Christian Schmeiser - (email)

 Abstract       References       Full Text      Related Articles

6

Dimension reduction for dipolar Bose-Einstein condensates in the strong interaction regime

Kinetic and Related Models  Volume 10, Issue 3, Pages : 553 - 571, 2016

Weizhu Bao - (email), Loïc Le Treust - (email), Florian Méhats - (email)

 Abstract       References       Full Text      Related Articles

7

On repeated games with imperfect public monitoring: From discrete to continuous time

Journal of Dynamics and Games  Volume 4, Issue 1, Pages : 1 - 23, 2016

Mathias Staudigl - (email), Jan-Henrik Steg - (email)

 Abstract       References       Full Text      Related Articles

8

Homogenization-based numerical methods

Discrete and Continuous Dynamical Systems - Series S  Volume 9, Issue 5, Pages : i - ix, 2016

Emmanuel Frénod - (email)

 Abstract       References       Full Text      Related Articles

9

Asymptotic analysis of a nonsimple thermoelastic rod

Discrete and Continuous Dynamical Systems - Series S  Volume 9, Issue 5, Pages : 1475 - 1492, 2016

Moncef Aouadi - (email), Taoufik Moulahi - (email)

 Abstract       References       Full Text      Related Articles

10

Team organization may help swarms of flies to become invisible in closed waveguides

Inverse Problems and Imaging  Volume 10, Issue 4, Pages : 977 - 1006, 2016

Lucas Chesnel - (email), Sergei A. Nazarov - (email)

 Abstract       References       Full Text      Related Articles

11

Periodic solutions to nonlocal MEMS equations

Discrete and Continuous Dynamical Systems - Series S  Volume 9, Issue 3, Pages : 631 - 642, 2016

Daniele Cassani - (email), Antonio Tarsia - (email)

 Abstract       References       Full Text      Related Articles

12

On some variational problems set on domains tending to infinity

Discrete and Continuous Dynamical Systems  Volume 36, Issue 7, Pages : 3603 - 3621, 2016

Michel Chipot - (email), Aleksandar Mojsic - (email), Prosenjit Roy - (email)

 Abstract       References       Full Text      Related Articles

13

New asymptotic analysis method for phase field models in moving boundary problem with surface tension

Discrete and Continuous Dynamical Systems - Series B  Volume 20, Issue 9, Pages : 3185 - 3213, 2015

Jie Wang - (email), Xiaoqiang Wang - (email)

 Abstract       References       Full Text      Related Articles

14

KdV waves in atomic chains with nonlocal interactions

Discrete and Continuous Dynamical Systems  Volume 36, Issue 4, Pages : 2047 - 2067, 2015

Michael Herrmann - (email), Alice Mikikits-Leitner - (email)

 Abstract       References       Full Text      Related Articles

15

Weak error estimates of the exponential Euler scheme for semi-linear SPDEs without Malliavin calculus

Discrete and Continuous Dynamical Systems  Volume 36, Issue 1, Pages : 481 - 497, 2015

Xiaojie Wang - (email)

 Abstract       References       Full Text      Related Articles

16

Schauder estimates for solutions of linear parabolic integro-differential equations

Discrete and Continuous Dynamical Systems  Volume 35, Issue 12, Pages : 5977 - 5998, 2015

Tianling Jin - (email), Jingang Xiong - (email)

 Abstract       References       Full Text      Related Articles

17

Mathematical modelling of a mushy region formation during sulphation of calcium carbonate

Networks and Heterogeneous Media  Volume 9, Issue 4, Pages : 635 - 654, 2014

Christos V. Nikolopoulos - (email)

 Abstract       References       Full Text      Related Articles

18

On a Cahn-Hilliard type phase field system related to tumor growth

Discrete and Continuous Dynamical Systems  Volume 35, Issue 6, Pages : 2423 - 2442, 2014

Pierluigi Colli - (email), Gianni Gilardi - (email), Danielle Hilhorst - (email)

 Abstract       References       Full Text      Related Articles

19

Finite mass solutions for a nonlocal inhomogeneous dispersal equation

Discrete and Continuous Dynamical Systems  Volume 35, Issue 4, Pages : 1409 - 1419, 2014

Carmen Cortázar - (email), Manuel Elgueta - (email), Jorge García-Melián - (email), Salomé Martínez - (email)

 Abstract       References       Full Text      Related Articles

20

Mathematical modelling of multi conductor cables

Discrete and Continuous Dynamical Systems - Series S  Volume 8, Issue 3, Pages : 521 - 546, 2014

Geoffrey Beck - (email), Sebastien Imperiale - (email), Patrick Joly - (email)

 Abstract       References       Full Text      Related Articles

21

Singularly perturbed population models with reducible migration matrix 1. Sova-Kurtz theorem and the convergence to the aggregated model

Discrete and Continuous Dynamical Systems  Volume 35, Issue 2, Pages : 617 - 635, 2014

Jacek Banasiak - (email), Amartya Goswami - (email)

 Abstract       References       Full Text      Related Articles

22

On some properties of the Mittag-Leffler function $\mathbf{E_\alpha(-t^\alpha)}$, completely monotone for $\mathbf{t> 0}$ with $\mathbf{0<\alpha<1}$

Discrete and Continuous Dynamical Systems - Series B  Volume 19, Issue 7, Pages : 2267 - 2278, 2014

Francesco Mainardi - (email)

 Abstract       References       Full Text      Related Articles

23

Two-Scale numerical simulation of sand transport problems

Discrete and Continuous Dynamical Systems - Series S  Volume 8, Issue 1, Pages : 151 - 168, 2014

Ibrahima Faye - (email), Emmanuel Frénod - (email), Diaraf Seck - (email)

 Abstract       References       Full Text      Related Articles

24

Geometric two-scale convergence on manifold and applications to the Vlasov equation

Discrete and Continuous Dynamical Systems - Series S  Volume 8, Issue 1, Pages : 223 - 241, 2014

Aurore Back - (email), Emmanuel Frénod - (email)

 Abstract       References       Full Text      Related Articles

25

Convergent finite differences for 1D viscous isentropic flow in Eulerian coordinates

Discrete and Continuous Dynamical Systems - Series S  Volume 7, Issue 5, Pages : 993 - 1023, 2014

Trygve K. Karper - (email)

 Abstract       References       Full Text      Related Articles

26

Schrödinger limit of weakly dissipative stochastic Klein--Gordon--Schrödinger equations and large deviations

Discrete and Continuous Dynamical Systems  Volume 34, Issue 7, Pages : 2795 - 2818, 2013

Boling Guo - (email), Yan Lv - (email), Wei Wang - (email)

 Abstract       References       Full Text      Related Articles

27

Numerical optimal unbounded control with a singular integro-differential equation as a constraint

DCDS Supplements  Volume 2013, Issue special, Pages : 129 - 137, 2013

Shihchung Chiang - (email)

 Abstract       References       Full Text      Related Articles      

28

Optimal stochastic investment games under Markov regime switching market

Journal of Industrial and Management Optimization  Volume 10, Issue 3, Pages : 795 - 815, 2013

Lin Xu - (email), Rongming Wang - (email), Dingjun Yao - (email)

 Abstract       References       Full Text      Related Articles

29

Evolutionary branching patterns in predator-prey structured populations

Discrete and Continuous Dynamical Systems - Series B  Volume 18, Issue 9, Pages : 2267 - 2282, 2013

Marcello Delitala - (email), Tommaso Lorenzi - (email)

 Abstract       References       Full Text      Related Articles

30

Wavespeed selection in the heterogeneous Fisher equation: Slowly varying inhomogeneity

Networks and Heterogeneous Media  Volume 8, Issue 1, Pages : 343 - 378, 2013

John R. King - (email)

 Abstract       References       Full Text      Related Articles

31

Equilibrium solutions for microscopic stochastic systems in population dynamics

Mathematical Biosciences and Engineering  Volume 10, Issue 3, Pages : 777 - 786, 2013

MirosŁaw Lachowicz - (email), Tatiana Ryabukha - (email)

 Abstract       References       Full Text      Related Articles

32

Modeling a hard, thin curvilinear interface

Discrete and Continuous Dynamical Systems - Series S  Volume 6, Issue 6, Pages : 1569 - 1586, 2013

Frédéric Lebon - (email), Raffaella Rizzoni - (email)

 Abstract       References       Full Text      Related Articles

33

Recognition and learning in a mathematical model for immune response against cancer

Discrete and Continuous Dynamical Systems - Series B  Volume 18, Issue 4, Pages : 891 - 914, 2013

Marcello Delitala - (email), Tommaso Lorenzi - (email)

 Abstract       References       Full Text      Related Articles      

34

Persistence of Hölder continuity for non-local integro-differential equations

Discrete and Continuous Dynamical Systems  Volume 33, Issue 5, Pages : 1741 - 1771, 2012

Kyudong Choi - (email)

 Abstract       References       Full Text      Related Articles

35

Markovian retrial queues with two way communication

Journal of Industrial and Management Optimization  Volume 8, Issue 4, Pages : 781 - 806, 2012

Jesus R. Artalejo - (email), Tuan Phung-Duc - (email)

 Abstract       References       Full Text      Related Articles

36

Asymptotic analysis of continuous opinion dynamics models under bounded confidence

Communications on Pure and Applied Analysis  Volume 12, Issue 3, Pages : 1487 - 1499, 2012

Domenica Borra - (email), Tommaso Lorenzi - (email)

 Abstract       References       Full Text      Related Articles

37

Stability of boundary layers for the inflow compressible Navier-Stokes equations

Discrete and Continuous Dynamical Systems - Series B  Volume 17, Issue 7, Pages : 2595 - 2613, 2012

Jing Wang - (email), Lining Tong - (email)

 Abstract       References       Full Text      Related Articles

38

The Euler-Maruyama approximation for the absorption time of the CEV diffusion

Discrete and Continuous Dynamical Systems - Series B  Volume 17, Issue 5, Pages : 1455 - 1471, 2012

Pavel Chigansky - (email), Fima C. Klebaner - (email)

 Abstract       References       Full Text      Related Articles

39

Long time numerical stability and asymptotic analysis for the viscoelastic Oldroyd flows

Discrete and Continuous Dynamical Systems - Series B  Volume 17, Issue 5, Pages : 1551 - 1573, 2012

Kun Wang - (email), Yinnian He - (email), Yanping Lin - (email)

 Abstract       References       Full Text      Related Articles

40

Waves in random neural media

Discrete and Continuous Dynamical Systems  Volume 32, Issue 8, Pages : 2951 - 2970, 2012

Stephen Coombes - (email), Helmut Schmidt - (email), Carlo R. Laing - (email), Nils Svanstedt - (email), John A. Wyller - (email)

 Abstract       References       Full Text      Related Articles      

41

Stochastic phase dynamics of noise driven synchronization of two conditional coherent oscillators

Discrete and Continuous Dynamical Systems  Volume 32, Issue 8, Pages : 2971 - 2995, 2012

William F. Thompson - (email), Rachel Kuske - (email), Yue-Xian Li - (email)

 Abstract       References       Full Text      Related Articles

42

Macrotransport in nonlinear, reactive, shear flows

Communications on Pure and Applied Analysis  Volume 11, Issue 5, Pages : 2125 - 2146, 2012

Eric S. Wright - (email)

 Abstract       References       Full Text      Related Articles

43

Continuous limit of a crowd motion and herding model: Analysis and numerical simulations

Kinetic and Related Models  Volume 4, Issue 4, Pages : 1025 - 1047, 2011

Martin Burger - (email), Peter Alexander Markowich - (email), Jan-Frederik Pietschmann - (email)

 Abstract       References       Full Text      Related Articles

44

Averaged kinetic models for flows on unstructured networks

Kinetic and Related Models  Volume 4, Issue 4, Pages : 1081 - 1096, 2011

Michael Herty - (email), Christian Ringhofer - (email)

 Abstract       References       Full Text      Related Articles

45

Is the Trudinger-Moser nonlinearity a true critical nonlinearity?

DCDS Supplements  Volume 2011, Issue Special, Pages : 1378 - 1384, 2011

Kyril Tintarev - (email)

 Abstract       Full Text      Related Articles      

46

The Euler-Maruyama approximations for the CEV model

Discrete and Continuous Dynamical Systems - Series B  Volume 16, Issue 1, Pages : 1 - 14, 2011

Vyacheslav M. Abramov - (email), Fima C. Klebaner - (email), Robert Sh. Lipster - (email)

 Abstract       References       Full Text      Related Articles

47

Spectral stiff problems in domains surrounded by thin stiff and heavy bands: Local effects for eigenfunctions

Networks and Heterogeneous Media  Volume 6, Issue 1, Pages : 1 - 35, 2011

Delfina Gómez - (email), Sergey A. Nazarov - (email), Eugenia Pérez - (email)

 Abstract       References       Full Text      Related Articles

48

Non-standard dynamics of elastic composites

Networks and Heterogeneous Media  Volume 6, Issue 1, Pages : 89 - 109, 2011

Maksym Berezhnyi - (email), Evgen Khruslov - (email)

 Abstract       References       Full Text      Related Articles

49

Optimal transmission through a randomly perturbed waveguide in the localization regime

Discrete and Continuous Dynamical Systems - Series B  Volume 15, Issue 3, Pages : 597 - 621, 2011

Josselin Garnier - (email)

 Abstract       References       Full Text      Related Articles

50

Decay estimation for positive solutions of a $\gamma$-Laplace equation

Discrete and Continuous Dynamical Systems  Volume 30, Issue 2, Pages : 547 - 558, 2011

Yutian Lei - (email), Congming Li - (email), Chao Ma - (email)

 Abstract       References       Full Text      Related Articles

51

Asymptotic analysis of a diffuse interface relaxation to a nonlocal optimal partition problem

Discrete and Continuous Dynamical Systems  Volume 29, Issue 4, Pages : 1443 - 1461, 2010

Qiang Du - (email), Jingyan Zhang - (email)

 Abstract       References       Full Text      Related Articles

52

Asymptotic behavior for solutions of some integral equations

Communications on Pure and Applied Analysis  Volume 10, Issue 1, Pages : 193 - 207, 2010

Yutian Lei - (email), Chao Ma - (email)

 Abstract       References       Full Text      Related Articles

53

Singularly perturbed degenerated parabolic equations and application to seabed morphodynamics in tided environment

Discrete and Continuous Dynamical Systems  Volume 29, Issue 3, Pages : 1001 - 1030, 2010

Ibrahima Faye - (email), Emmanuel Frénod - (email), Diaraf Seck - (email)

 Abstract       References       Full Text      Related Articles

54

Neural fields with sigmoidal firing rates: Approximate solutions

Discrete and Continuous Dynamical Systems  Volume 28, Issue 4, Pages : 1369 - 1379, 2010

Stephen Coombes - (email), Helmut Schmidt - (email)

 Abstract       Full Text      Related Articles

55

Hölder continuity for integro-differential parabolic equations with polynomial growth respect to the gradient

Discrete and Continuous Dynamical Systems  Volume 28, Issue 3, Pages : 1069 - 1081, 2010

Luis Silvestre - (email)

 Abstract       Full Text      Related Articles

56

Spatial structures and generalized travelling waves for an integro-differential equation

Discrete and Continuous Dynamical Systems - Series B  Volume 13, Issue 3, Pages : 537 - 557, 2010

Narcisa Apreutesei - (email), Nikolai Bessonov - (email), Vitaly Volpert - (email), Vitali Vougalter - (email)

 Abstract       Full Text      Related Articles

57

Well-posedness and long-time behaviour for the non-isothermal Cahn-Hilliard equation with memory

Discrete and Continuous Dynamical Systems  Volume 26, Issue 2, Pages : 625 - 647, 2009

Jan Prüss - (email), Vicente Vergara - (email), Rico Zacher - (email)

 Abstract       Full Text      Related Articles

58

Quasilinear elliptic equations with signed measure

Discrete and Continuous Dynamical Systems  Volume 23, Issue 1/2, Pages : 477 - 494, 2008

Neil S. Trudinger - (email), Xu-Jia Wang - (email)

 Abstract       Full Text      Related Articles

59

Derivation of a non-hydrostatic shallow water model; Comparison with Saint-Venant and Boussinesq systems

Discrete and Continuous Dynamical Systems - Series B  Volume 10, Issue 4, Pages : 733 - 759, 2008

Marie-Odile Bristeau - (email), Jacques Sainte-Marie - (email)

 Abstract       Full Text      Related Articles

60

The singularity analysis of solutions to some integral equations

Communications on Pure and Applied Analysis  Volume 6, Issue 2, Pages : 453 - 464, 2007

Congming Li - (email), Jisun Lim - (email)

 Abstract       Full Text      Related Articles

61

Stretching of heated threads with temperature-dependent viscosity: Asymptotic analysis

Discrete and Continuous Dynamical Systems - Series B  Volume 7, Issue 3, Pages : 553 - 572, 2007

P. D. Howell - (email), J. J. Wylie - (email), Huaxiong Huang - (email), Robert M. Miura - (email)

 Abstract       Full Text      Related Articles

62

Singularity formation in the generalized Benjamin-Ono equation

Discrete and Continuous Dynamical Systems  Volume 11, Issue 1, Pages : 27 - 45, 2004

Jerry Bona - (email), H. Kalisch - (email)

 Abstract       Full Text      Related Articles

63

Decay of solutions to nonlinear parabolic equations: renormalization and rigorous results

Discrete and Continuous Dynamical Systems - Series B  Volume 3, Issue 4, Pages : 565 - 588, 2003

H. Merdan - (email), G. Caginalp - (email)

 Abstract       Full Text      Related Articles

64

Derivation of viscous Saint-Venant system for laminar shallow water; Numerical validation

Discrete and Continuous Dynamical Systems - Series B  Volume 1, Issue 1, Pages : 89 - 102, 2001

Jean-Frédéric Gerbeau - (email), Benoit Perthame - (email)

 Abstract       Full Text      Related Articles

65

The zero diffusion limit of 2-D Navier-Stokes equations with $L^1$ initial vorticity

Discrete and Continuous Dynamical Systems  Volume 5, Issue 3, Pages : 631 - 638, 1999

Guangrong Wu - (email), Ping Zhang - (email)

 Abstract       Full Text      Related Articles